Exact Solutions for Nonlinear Wave Equations by the Exp-Function Method
Mingsheng Hu,
Zhijuan Jia,
Qiaoling Chen and
Suiming Jia
Abstract and Applied Analysis, 2014, vol. 2014, 1-4
Abstract:
This paper elucidates the main advantages of the exp-function method in finding exact solutions of nonlinear wave equations. By the aid of some mathematical software, the solution process becomes extremely simple and accessible.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/252168.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/252168.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:252168
DOI: 10.1155/2014/252168
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().